# SDR USAA2009012790188

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 37,208 hours, 5,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F533108820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR38 TO FR39.2, Y450.  REPLACED CORROSION ON SEAT TRACK BETWEEN FR38 TO FR39.2, Y450 IAW A330 SRM 51-42-11 & 51-44-11.
